# SDR CALA2024120301394

- Difficulty date: November 30, 2024
- Submitted: December 3, 2024
- Operation: Air carrier
- Aircraft: N29129
- Make and model: Boeing 757224
- Aircraft serial: 28969
- Aircraft time: 94,956 hours, 21,090 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 32143069
- Part serial: 1652
- Condition: Faulty
- Location: Nr 1 Engine
- Part time: 55,925 hours, 14,152 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

LH ENG BLEED OFF CAUTION MESSAGE INTMT. REMOVED & REPLACED #1 ENG PRESSURE REGULATING & SHUTOFF VALVE IAW AMM 36-11-09. U026317 U246260. U070317 PERFORMED LOW IDLE RUN & HIGH POWER RUN ON  #1 ENG, PERFORMED LEAK AND OPS CHK GOOD IAW AMM 36-11-09/201.
